# SDR USAA2014041400006

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 40,297 hours, 23,622 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING EMERGENCY EXITS INTERMITTENTLY INDICATES NOT ARMED.  ADJUSTED RT FWD WING EMERGENCY EXITS DOOR PROXIMITY SWITCH IAW AMM 52-71-13-400-001-A.
